# SDR F3LA200800006

- Difficulty date: January 8, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D531128200101
- Condition: Corroded
- Part time: 15,198 hours, 7,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS FOUND ON THE DUMMY RAIL SURFACE AND IN NUT CLIP HOLE AT STATION Y503.2 (LT SIDE) JUST FORWARD OF FRAME 16 ON THE IB SIDE OF THE BEAM.  DRILLED A NEW DUMMY RAIL IAW THE REQUIREMENTS OF SRM 51-44-11 AND INSTALLED THE DUMMY RAIL IAW THE REQUIREMENTS OF SRM 51-42-11.  AFTER THE MAINTENANCE ACTION WAS COMPLETED IT WAS INSPECTED AND FOUND ACCEPTABLE.  REFERENCE NON-ROUTINE C035856.
